# SDR IPXA2014051282928

- Difficulty date: April 29, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 73,711 hours, 11,588 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 1C INSPECTION, LT WING FIXED L/E INNER BEADED DOUBLER CRACKED NEAR XOS 614.     REPAIRED IAW SRM 57-40-02 REPAIR 15 FIG 206.
